# SDR DALA2023072706107

- Difficulty date: July 26, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 59,956 hours, 31,235 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 OUT OF ADJUSTMENT PASSENGER CREW DOOR 841 RIGGING POINT H BTW REDUCER SHAFT BELLCRANK IN DOWN POSITION. CORRECTIVE ACTION: PERFORMED ADJUSTMENT PASSENGER CREW DOOR 841 RIGGING POINT H BTW REDUCER SHAFT BELLCRANK IN DOWN POSITION AT FWD GALLEY AREA ASPER A320 FAM AMM 52-11-21-400-001-A. (2885938)
